Skip to Content

Does prednisolone acetate cause your eye to stay dialated?

Question is Closed
Report Favorite

Answers (1)

5 May 2010

Dilation of the pupil is a side effect of prednisolone eye drops.
You should make contact with your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How is scleritis usually treated?

I have been suffering from scleritis (eye redness, tearing, photophobia, pain, headache) in the right eye since the beginning of August. On my first ...

1 answer 30 Aug 2009

About Predisolone Acetate, prolonged use may lead to serious side effects. How long is "prolonged"?

After I have done cataract surgery and lazer also, the white part of my eyes inflamed, red and irritated. My doctor prescribed prednisolone acetate ...

1 answer 23 Dec 2009

Instructed to instill one drop of prednisolone eye drops every hour. Con't during the night also?

I forgot to ask the opthamologist if his instructions for use only pertained to waking hours. Do I have to get up every hour during the night to ...

1 answer 20 Aug 2010

Can I use Pred Forte eye rops to treat a stye?

I have Prednisolone AC 1% Ophth Susp 5ml eye drops which I got from a doctor at urgent care about 4 years ago. Can I use this medication to treat a ...

3 answers 18 May 2014